# SDR SWAA040137

- Difficulty date: January 13, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 45,116 hours, 44,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND SKIN CRACKED AT BS 823, STRINGER 23L.  REPAIRED SKIN CRACK PER SRM.
